# SDR 5TTY2018012900001

- Difficulty date: January 29, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N499TA
- Make and model: Airbus A320-233
- Aircraft serial: 3510
- Aircraft time: 35,598 hours, 14,020 cycles
- Engine: Iae V2527EA5
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079103AB
- Part serial: 0831801
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, THE AIRCRAFT WAS TURNED BACK TO DEPARTURE BASE DUE TO PRESSURE SYS 1 FAILURE AND UNABLE TO CONTROL PRESSURIZATION AFTER SWITCHING TO SYS 2. LANDING IN MANUAL MODE WITH NO INCIDENTS.   FUEL AUTO FEED FAULT WAS REPORTED.  PRESSURIZATION SYSTEM 1 FAILURE IT WAS PERFORMED FAULT ANALYSIS IAW TSM 21-31-00-810-801-A, REPLACED THE CPC 1 IAW AMM 21-31-34 PB401, AS A PREVENTIVE ACTION,  REPLACED THE OUTFLOW VALVE IAW TSM 21-31-00-810-828-A, AND AMM 21-31-51 PB401.  PERFORMED OPERATIONAL TEST IAW AMM 21-31-00-710-002 WITH NORMAL RESULT.
